Spatially inhomogeneous pseudodifferential operators, I

Richard Beals, Charles Fefferman

Research output: Contribution to journalArticle

74 Scopus citations
Original languageEnglish (US)
Pages (from-to)1-24
Number of pages24
JournalCommunications on Pure and Applied Mathematics
Volume27
Issue number1
DOIs
StatePublished - Jan 1974
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Spatially inhomogeneous pseudodifferential operators, I'. Together they form a unique fingerprint.

  • Cite this